# SDR DALA2016072205480

- Difficulty date: July 21, 2016
- Submitted: July 22, 2016
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 59,371 hours, 46,315 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON OUTBD CUTOUT AT OUTBD VANE INBD FLAP RT WING.  OUTBD VANE WAS REPAIRED PER ER/A 547865-14 REV. ORG. AND ETI-88-16-257 REV. 2.
